# SDR ASOA2016020514504

- Difficulty date: February 5, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MLG TRUNNION FASTENER HOLE HAS CRACK INDICATION, MARKED, .3305 HOLE.  RECIEVED DISPOSITION AND COMPLIED WITH REO 601R-57-21-2407 P1-P10 AND FINAL MAINTENANCE 2 2/24/16. COMPLIED WITH EC/TC REO 601R-57-24-2407.
